MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN MEDICAL PRODUCTS VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number E2505-10FR
Medical Device Problem Codes Failure to Deliver Energy (1211); Separation Problem (4043)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 05/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during a procedure, the surgeon bovied tissue again where tissue had adhered on previous seal and was not hemostatic after first application of energy.The surgeon was stating that in two cases the bovie seems to be sticking to tissue in tonsillectomies, when pulling bovie off of tonsils tissue was adhered and surgeon has to apply the bovie again due to sticking.Using with footpedal.Both incidents occurred with lot number in this report.Facility did not provide patient information for either incident of tissue sticking.Patient had tissue damage or unexpected tissue loss.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH  201114
Manufacturer (Section G)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH   201114
Manufacturer Contact
tracy landers
5920 longbow drive
boulder, CO 80301
3035816943
MDR Report Key14568661
Report Number3006451981-2022-00054
Device Sequence Number5082549
Product Code GEI
UDI-Device Identifier20884521038957
UDI-Public20884521038957
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
PREAMEND
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE2505-10FR
Device Catalogue NumberE2505-10FR
Device Lot NumberS1KE107X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2022
Initial Report FDA Received Date06/01/2022
Date Device Manufactured10/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown